# SDR 99ZZZX3037

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust
- Part time: 627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE CRACKED.
